# SDR GAIA00225

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND LEFT MLG WING DOOR FORWARD HINGE FITTING ATTACH HOLES ELONGATED ON FLAP TRACK.  REPAIRED HINGE FITTING IAW SB 727-57-0180.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
